# SDR CALA2025052004844

- Difficulty date: May 16, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N12116
- Make and model: Boeing 757224
- Aircraft serial: 27558
- Aircraft time: 108,124 hours, 22,655 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 148N313820
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK:  IN TAIL COMPARTMENT ABOVE CTR STAB APU INLET DUCT SUPPORT STRUCTURE APPROX BETWEEN STR 3L AND 6L FROM STA 1788 TO 1825 HAS CORROSION IN SEVERAL AREAS AROUND INLET DUCT.   REMOVED AND REPLACED S-3R ANGLE PN 654N2044-620 PO 1121158.1 S-6R ANGLE PN 148N3152-1 PO 1121143.1 & STA 1787 STRAP PN 148N3138-20 PO 1120941.1 IAW BOEING DWGS 148N3105 SHEET 1 REV C 148N3105 SHEET 4 REV B & B757-200 SRM 51-40-02.
